# SDR UALA2012121007154

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,364 hours, 14,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV FAILED HEALTH CHECK, NEEDS REPLACEMENT.  (SEE AMSITM  3642073 FOR FAILED MM STEP).  REMOVED AND REPLACED NR 2 ENGINE PRSOV.
